# SDR CALA0000266

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5  INCH CRACK IN RT APU DOOR Z-ANGLE AT FS 1320, LONGERON 27R.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-02, 51-10-04, AND 51-10-3.
